# SDR CALA0400560

- Difficulty date: July 2, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 21,592 hours, 5,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHTS AT AIRCRAFT CABIN LEFT MID SECTION INOPERATIVE.  INSPECTION FOUND BATTERY PACK M10954 HAD FUSE BLOWN.  THE FUSE WAS REPLACED AND THE EMERGENCY LIGHT OPERATION WAS RESTORED IAW MM 33-51-13.
